# SDR AALA20101010DFW05

- Difficulty date: October 10, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug DC-9-83
- Aircraft serial: 53599
- Aircraft time: 34,935 hours, 16,287 cycles
- Engine: Pwa JT8D219
- Engine time: 5,516 hours, 2,477 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - DURING TAKEOFF OTHER AIRCRAFT AND TOWER REPORTED SMOKE COMING FROM ENGINE.  CREW REPORTED NO ABNORMAL ENGINE INDICATIONS.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  DECLARED LEFT ENGINE CHANGE DUE TO BREATHER PRESSURE TEST FAILURE.  REPLACED LEFT ENGINE AT DFW ON 10/10/2010.  SYSTEM GROUND CHECK NORMAL OPERATION.
